Vol. 4, No. 1, 2006

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Base subsets of the Hilbert Grassmannian

Mark Pankov

Vol. 4 (2006), No. 1, 63–68

Let H be a separable Hilbert space. We consider the Hilbert Grassmannian G(H) consisting of closed subspaces having infinite dimension and codimension and show that every bijective transformation of G(H) preserving the class of base subsets is induced by an element of GL(H) or it is the composition of the transformation induced by an element of GL(H) and the bijection sending a subspace to its orthogonal complement.

Hilbert Grassmannian, base subset, infinite-dimensional topological projective space
Mathematical Subject Classification 2000
Primary: 46C05, 51E24
Received: 8 May 2006
Accepted: 27 December 2006
Mark Pankov